# SDR 98ZZZX3964

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - REF EO E92/067/632 REV A, LEFT HINGE BRACKET MISSING BUSHING, HOLE OVER SIZE, CORROSION AROUND HOLE IAW ITEM 6 SECT I.  REMOVED LEFT HINGE BRACKET WRK 1032.  INSTALLED SERVICEABLE LT HINGE BRACKET WITH REPLACEMENT HARDWARE AS REQUIRED.
